Hello all, I have used fentenal patches for about 12 years. About 2 years ago I stopped using chewing tobacco. After 3 mo. In, I was still struggling daily with wanting to chew. After internet searches I seen this could be due to the use of narcotics, so I stopped using the morphien for break through pain and lowered the patch from 50 migph to 12 migph. I started to get lower abdomen pain and sever burning in the upper abdomen. after many doc. Visits it was discovered I was suffering severe nerve pain due to my lower back ( the reason I was using the patch to start with)at first a chiropractor could relive my symptoms on the first few visits . After that no such luck the pain and pressure started to become a severe burning after several months from my chest to my into my butt and down to my feet. So I went back up in dose on my patch to 50 migph this did nothing to help the pain. The burning also slowly moved up my back into my hands. After Rolfing, MRI'S, CT's of my brain, heavy metals test and anything under the sun the doctors came up with nothing. Oh yeah diet changes, ever filling in my mouth removed and replaced. I now have sever muscle spasms from chest to groin and lower and upper back spasms. My stomach muscles pull my pelvis forward then the back muscles start to pull my si joint backwards. This is a fight they do all day back and forth. I've started to cut my patch down little at a time I've worked down to roughly 5 mcgph and replacing every 48 hrs . The skin on my hands has aged 25 years in the last 4 mo. Has anyone out there ran into any thing like this using the fentenal patch? I use name brand Dursic. I've been to ten different doctors and received ten different opinions and followed them all. Only constant I see left is the patch, getting off of this is the most difficult thing I have ever had to do. Once I'm off I can't see ever using this again! Please let me know.